B. Adlandsvik, Joins and higher secant varieties., MATHEMATICA SCANDINAVICA, vol.61, issue.2, pp.61-213, 1987.
DOI : 10.7146/math.scand.a-12200

E. Ballico, On the weak non-defectivity of veronese embeddings of projective spaces, Central European Journal of Mathematics, vol.3, issue.2, pp.183-187, 2005.
DOI : 10.2478/BF02479194

E. Ballico and A. Bernardi, Partial stratification of secant varieties of Veronese varieties via curvilinear subschemes
URL : https://hal.archives-ouvertes.fr/inria-00610522

A. Bernardi, A. Gimigliano, and M. Idà, Computing symmetric rank for symmetric tensors, Journal of Symbolic Computation, vol.46, issue.1, pp.34-53, 2011.
DOI : 10.1016/j.jsc.2010.08.001

URL : https://hal.archives-ouvertes.fr/hal-00645973

M. V. Catalisano, A. V. Geramita, and A. Gimigliano, On the secant varieties to the tangential varieties of a Veronesean, Proc. Amer, pp.975-985, 2002.

L. Chiantini and C. Ciliberto, Weakly defective varieties, Trans. Amer. Math. Soc, vol.454, issue.1, pp.151-178, 2002.

L. Chiantini and C. Ciliberto, On the dimension of secant varieties, Journal of the European Mathematical Society, vol.12, issue.5, pp.1267-1291, 2010.
DOI : 10.4171/JEMS/229

C. Ciliberto and F. Russo, Varieties with minimal secant degree and linear systems of maximal dimension on surfaces, Advances in Mathematics, vol.200, issue.1, pp.1-50, 2006.
DOI : 10.1016/j.aim.2004.10.008

D. Eisenbud and C. Algebra, With a view toward algebraic geometry, Graduate Texts in Mathematics, vol.150, 1995.

M. Mella, Singularities of linear systems and the Waring problem, Transactions of the American Mathematical Society, vol.358, issue.12, pp.5523-5538, 2006.
DOI : 10.1090/S0002-9947-06-03893-1

M. Mella, Base loci of linear systems and the Waring problem, Proceedings of the American Mathematical Society, vol.137, issue.01, pp.91-98, 2009.
DOI : 10.1090/S0002-9939-08-09545-2